# SDR SWI2025F01635

- Difficulty date: May 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 969 FRAME WEB ON THE FWD SIDE AT STRINGER 26R AND THE ATTACHED FLANGE BETWEEN STRINGER 26 - 27R ARE CORRODED.   (C-CHECK)  PERFORMED CUT-AWAY OF DAMAGED FRAME SECTION ON FRAME BS 969 FROM STR 25R TO STR 25L. IAW SRM 53-00-06-201-001-A03, FIGURE 53-00-06-991-879.  INSTALLED FABRICATED REPAIR SPLICE FRAMES AND CLEATS (2 EA) ON REWORKED AREA AT FRAME BS 969 FROM STR 25R TO STR 25L. IAW SRM 53-00-06-201-001-A03 FIGURE 53-00-06-991-879 AND DWG# SH690-37060 REV. AC. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
